# SDR ASOA20140823096

- Difficulty date: August 23, 2014
- Submitted: August 24, 2014
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 21,432 hours, 12,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Part serial: NA
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS FOUND TO HAVE A GOUGE ON FUSELAGE SKIN UNDER THE NR 2 ENGINE.  MAINTENANCE CUTOUT THE DAMAGE AREA UNDER NR 2 ENGINE FROM FRAMES 68 TO 70 STRINGER 14R.  FABRICATED A FILLER AND DOUBLER AND INSTALLED  IAW ETD 2014-145-062583. ACFT RELEASED AFTER PRESSURIZATION CHECKS.
